# SDR ASOA97034

- Difficulty date: July 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120008
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Chafed
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ATL/PFN - FLT 7834 - ON FINAL APPROACH, THE MAIN LANDING GEAR WOULD NOT EXTEND.  THE LANDING GEAR WAS EXTENDED USING THE ELECTRIC OVER-RIDE.  CREW DECLARED AN EMERGENCY AND LANDED IN PFN WITHOUT FURTHER INCIDENT.  LOCAL MECHANIC INSPECTED ACFT AND MADE A LOG ENTRY FOR FERRY FLIGHT TO MCN.  MCN MAINTENANCE REPAIRED A SHORTED WIRE ON THE LT MLG UPLOCK HARNESS.  OPERATIONAL CHECKS AND GEAR SWINGS WERE GOOD.  ACFT RETURNED TO SERVICE.  (X)
